Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Chair at MIPT
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Grinevich Petr Georgievich
(recent publications)
| by years | scientific publications | by types |

1. V. M. Buchstaber, A. N. Varchenko, A. P. Veselov, P. G. Grinevich, S. Grushevsky, S. Yu. Dobrokhotov, A. V. Zabrodin, A. V. Marshakov, A. E. Mironov, N. A. Nekrasov, S. P. Novikov, A. Yu. Okounkov, M. A. Olshanetsky, A. K. Pogrebkov, I. A. Taimanov, M. A. Tsfasman, L. O. Chekhov, O. K. Sheinman, S. B. Shlosman, “Igor Moiseevich Krichever (on his 70th birthday)”, Uspekhi Mat. Nauk, 76:4(460) (2021), 183–193  mathnet  crossref

2. F. Coppini, P. G. Grinevich, P. M. Santini, “Effect of a small loss or gain in the periodic nonlinear Schrodinger anomalous wave dynamics”, Phys. Rev. E (3), 101:3 (2020), 32204 , 32204 pp.  mathnet  crossref  mathscinet  isi (cited: 3)  scopus (cited: 3)
3. P. G. Grinevich, R. G. Novikov, “Creation and annihilation of point-potentials using Moutard-type transform in spectral variable”, J. Math. Phys., 61 (2020), 093501 , 7 pp., arXiv: 1911.09627  mathnet  crossref  mathscinet  zmath  isi  scopus;

4. P. G. Grinevich, P. M. Santini, “The finite-gap method and the periodic NLS Cauchy problem of anomalous waves for a finite number of unstable modes”, Russian Math. Surveys, 74:2 (2019), 211–263  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 10)  elib  scopus (cited: 11)
5. P. G. Grinevich, P. M. Santini, “Numerical instability of the Akhmediev breather and a finite-gap model of it”, Recent Developments in Integrable Systems and Related Topics of Mathematical Physics (Kezenoi-Am, Russia, 2016), Springer Proceedings in Mathematics & Statistics, 273, eds. Viktor M. Buchstaber, Sotiris Konstantinou-Rizos, Alexander V. Mikhailov, Springer, 2019, 3–23  crossref  scopus (cited: 9)
6. D. Pierangeli, M. Flammini, L. Zhang, G. Marcucci, A. J. Agranat, P. G. Grinevich, P. M. Santini, C. Conti, E. DelRe, “Observation of Fermi-Fasta-Flam-Tsingou recurrence in optical experiment”, The XXII workshop of the Council of Nonlinear Dynamics of the Russian Academy of Sciences, Journal of Oceanological Research, 47, no. 1, 2019, 108  crossref  crossref
7. P. G. Grinevich, R. G. Novikov, “Moutard transform for the two-dimensional conductivity equation”, Letters in Mathematical Physics, 109 (2019), 2209–2222 , arXiv: 1801.00295  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
8. S. Abenda, P. G. Grinevich, “Reducible M-curves for Le-networks in the totally-nonnegative Grassmannian and KP-II multiline solitons”, Selecta Mathematica, 25 (2019), 43 , 64 pp., arXiv: 1805.05641  crossref  zmath  isi  scopus (cited: 1)

9. Simonetta Abenda, Petr G. Grinevich, “Real soliton lattices of the Kadomtsev–Petviashvili II equation and desingularization of spectral curves: the $\mathrm {Gr^{ \scriptscriptstyle TP}}(2,4)$ case”, Proc. Steklov Inst. Math., 302 (2018), 1–15  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 3)
10. P. G. Grinevich, P. M. Santini, “Phase resonances of the NLS rogue wave recurrence in the quasisymmetric case”, Theoret. and Math. Phys., 196:3 (2018), 1294–1306  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib  scopus (cited: 4)
11. P. G. Grinevich, P. M. Santini, “The exact rogue wave recurrence in the NLS periodic setting via matched asymptotic expansions, for 1 and 2 unstable modes”, Physics Letters A, 382 (2018), 973–979 , arXiv: 1708.04535  crossref  mathscinet  zmath  isi (cited: 22)  scopus (cited: 27)
12. S. Abenda, P. G. Grinevich, “Rational degeneration of M-curves, totally positive Grassmannians and KP2-solitons”, Commun. Math. Phys., 361:3 (2018), 1029–1081 , arXiv: 1506.00563  crossref  zmath  isi (cited: 6)  scopus
13. P. G. Grinevich, P. M. Santini, “The finite gap method and the analytic description of the exact rogue wave recurrence in the periodic NLS Cauchy problem. 1”, Nonlinearity, 31:11 (2018), 5258–5308 , arXiv: 1707.05659  crossref  mathscinet  isi (cited: 26)  scopus
14. D. Pierangeli, M. Flammini, L. Zhang, G. Marcucci, A. J. Agranat, P. G. Grinevich, P. M. Santini, C. Conti, E. DelRe, “Observation of Fermi-Pasta-Ulam-Tsingou recurrence and its exact dynamics”, Physical Review X, 8:4 (2018), 041017 , 9 pp.  crossref  isi (cited: 33)  scopus (cited: 42)

15. P. G. Grinevich, S. P. Novikov, “Singular solitons and spectral meromorphy”, Russian Math. Surveys, 72:6 (2017), 1083–1107  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
16. P. G. Grinevich, R. G. Novikov, “Multipoint scatterers with bound states at zero energy”, Theoret. and Math. Phys., 193:2 (2017), 1675–1679  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  scopus (cited: 2)

17. P. G. Grinevich, R. G. Novikov, “Generalized Analytic Functions, Moutard-Type Transforms, and Holomorphic Maps”, Funct. Anal. Appl., 50:2 (2016), 150–152  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib  elib  scopus (cited: 6)
18. P. G. Grinevich, S. P. Novikov, “On $\mathbf{s}$-meromorphic ordinary differential operators”, Russian Math. Surveys, 71:6 (2016), 1143–1145  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)
19. P. G. Grinevich, P. M. Santini, “An integral geometry lemma and its applications: The nonlocality of the Pavlov equation and a tomographic problem with opaque parabolic objects”, Theoret. and Math. Phys., 189:1 (2016), 1450–1458  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)
20. V. E. Adler, Yu. Yu. Berest, V. M. Buchstaber, P. G. Grinevich, B. A. Dubrovin, I. M. Krichever, S. P. Novikov, A. N. Sergeev, M. V. Feigin, J. Felder, E. V. Ferapontov, O. A. Chalykh, P. I. Etingof, “Alexander Petrovich Veselov (on his 60th birthday)”, Russian Math. Surveys, 71:6 (2016), 1159–1176  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
21. P. G. Grinevich, P. M. Santini, “Nonlocality and the inverse scattering transform for the Pavlov equation”, Studies in Applied Mathematics, 137:1 (2016), 10–27 , arXiv: 1507.08205  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 4)
22. P. G. Grinevich, R. G. Novikov, “Moutard transform for the generalized analytic functions”, The Journal of Geometric Analysis, 26:4 (2016), 2984–2995 , arXiv: 1510.08764  crossref  zmath  isi (cited: 5)  scopus (cited: 6)
23. P. G. Grinevich, R. G. Novikov, “Moutard transform approach to generalized analytic functions with contour poles”, Bulletin des sciences mathématiques, 140:6 (2016), 638–656 , arXiv: 1512.08874  crossref  zmath  isi (cited: 4)  scopus (cited: 4)

24. P. G. Grinevich, S. P. Novikov, On the s-meromorphic OD operators, 2015 , 8 pp., arXiv: 1510.06770
25. P. G. Grinevich, A. E. Mironov, S. P. Novikov, “On the non-relativistic two-dimensional purely magnetic supersymmetric Pauli operator”, Russian Math. Surveys, 70:2 (2015), 299–329  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)
26. P. G. Grinevich, P. M. Santini, D. Wu, “The Cauchy problem for the Pavlov equation”, Nonlinearity, 28:11 (2015), 3709–3754 , arXiv: 1310.5834  crossref  mathscinet  zmath  isi (cited: 6)  elib  scopus (cited: 8)

27. P. G. Grinevich, S. P. Novikov, “Spectrally meromorphic operators and non-linear systems”, Russian Math. Surveys, 69:5 (2014), 924–926  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 3)
28. P. G. Grinevich, “Elementy teorii rimanovykh poverkhnostei i teorema Rimana-Rokha”, Geometricheskie metody matematicheskoi fiziki 2. Lektsii letnei shkoly. (Voskresenskoe 25–29 iyunya 2012 g.), MAKS Press 2014, Moskva, 2014, 29–60

29. P. G. Grinevich, R. G. Novikov, “Faddeev eigenfunctions for moltipoint potentials”, Eurasian Journal of Mathematical and Computer Applications, 1:2 (2013), 76–91  mathnet  crossref
30. P. G. Grinevich, S. P. Novikov, “Discrete $SL_n$-connections and self-adjoint difference operators on two-dimensional manifolds”, Russian Math. Surveys, 68:5 (2013), 861–887  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  elib  scopus

31. P. G. Grinevich, A. E. Mironov, S. P. Novikov, “2D-Schrödinger Operator, (2+1) evolution systems and new reductions, 2D-Burgers hierarchy and inverse problem data”, Russian Math. Surveys, 65:3 (2010), 580–582  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib  elib  scopus (cited: 7)
32. P. G. Grinevich, A. E. Mironov, S. P. Novikov, “Zero level of a purely magnetic two-dimensional nonrelativistic Pauli operator for spin-$1/2$ particles”, Theoret. and Math. Phys., 164:3 (2010), 1110–1127  mathnet  crossref  crossref  zmath  adsnasa  isi (cited: 3)  elib  scopus (cited: 1)

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021